# SDR R61A201704010302

- Difficulty date: April 1, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 17013633001
- Condition: Corroded
- Location: Fuselage
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE LAV FLOOR MOUNT AT FR-16, LBL-45. MAINTENANCE REMOVED AND REPLACED THE LAV FLOOR MOUNT AT FR-16, LBL-45 IAW SRM 51-41-02, 51-43-03 & 51-40-03. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
